Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 64, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 29, 2009, 7:28 PM EST. It took effect at Jan 30, 2009, 1:00 PM EST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2009, 7:28 PM EST (00:28 UTC)
- In effect from
- Jan 30, 2009, 1:00 PM EST
- Expired
- Jan 31, 2009, 3:00 PM EST
- In force
- 26 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
520 WHUS72 KMLB 300028 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 728 PM EST THU JAN 29 2009 AMZ570-572-575-302130- /O.NEW.KMLB.SC.Y.0064.090130T1800Z-090131T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 728 PM EST THU JAN 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM FRIDAY TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM FRIDAY TO 10 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ550-552-555-302130- /O.NEW.KMLB.SC.Y.0064.090130T2100Z-090131T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 728 PM EST THU JAN 29 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 10 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
3 follow-up statements
132 WHUS72 KMLB 301920 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 220 PM EST FRI JAN 30 2009 AMZ570-572-575-311000- /O.CON.KMLB.SC.Y.0064.000000T0000Z-090131T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 220 PM EST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... NORTHWEST TO NORTH WINDS TONIGHT WILL BE AROUND 25 KNOTS AND OCCASIONALLY GUST TO NEAR 35 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ550-552-555-311000- /O.CON.KMLB.SC.Y.0064.090130T2100Z-090131T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 220 PM EST FRI JAN 30 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... NORTHWEST TO NORTH WINDS TONIGHT ARE EXPECTED TO OCCASIONALLY GUST TO 25 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
966 WHUS72 KMLB 311136 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 636 AM EST SAT JAN 31 2009 AMZ555-572-575-311900- /O.EXT.KMLB.SC.Y.0064.000000T0000Z-090131T2000Z/ /O.NEW.KMLB.SW.Y.0002.090131T2000Z-090201T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 636 AM EST SAT JAN 31 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 10 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... NORTHWEST TO NORTH WINDS THIS MORNING WILL BE AROUND 25 KNOTS AND OCCASIONALLY GUST TO NEAR 35 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-570-311900- /O.EXT.KMLB.SC.Y.0064.000000T0000Z-090131T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 636 AM EST SAT JAN 31 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... NORTHWEST TO NORTH WINDS THIS MORNING ARE EXPECTED TO OCCASIONALLY GUST TO 25 KNOTS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
209 WHUS72 KMLB 312009 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 309 PM EST SAT JAN 31 2009 AMZ555-572-575-010300- /O.EXP.KMLB.SC.Y.0064.000000T0000Z-090131T2000Z/ /O.CON.KMLB.SW.Y.0002.000000T0000Z-090201T0300Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 309 PM EST SAT JAN 31 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS OF LESS THAN 20 KNOTS. && $$ AMZ550-552-570-312115- /O.EXP.KMLB.SC.Y.0064.000000T0000Z-090131T2000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 309 PM EST SAT JAN 31 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ CRISTALDI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 2:31 PM EST, 4 hours 57 minutes earlier.
Area forecast discussion, Jan 29, 2:31 PM EST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
231 PM EST THU JAN 29 2009
.DISCUSSION...
...COLD FRONT MOVING THROUGH EAST CENTRAL FLORIDA WILL BRING
INCREASED RAIN CHANCES THROUGH FRIDAY MORNING...
...THEN DRIER AND COLDER THROUGH THE WEEKEND...
CURRENTLY-TONIGHT...COLD FRONT ACROSS NORTHERN SECTIONS CONTINUES
TO MOVE STEADILY EASTWARD AND WILL PUSH OVER CENTRAL AREAS THIS
EVENING AND INTO THE SOUTH AFTER MIDNIGHT. THIN BAND OF SHOWERS
PRECEDING THE FRONT WAS ENHANCED SLIGHTLY BY DAYTIME HEATING
ACROSS THE PENINSULA AND SOME HEAVY DOWNPOURS HAVE BEEN OCCURRING
IN THE METRO ORLANDO AREA.
THE GFS SHOWS SOME ADDITIONAL CONVECTION DEVELOPING OVER THE GULF
AND SHIFTING QUICKLY EAST NORTHEASTWARD ACROSS THE PENINSULA AS
LARGE SCALE ASCENT INCREASES AHEAD OF SHORTWAVE TROUGH AND IN
RIGHT REAR QUADRANT OF JET STREAK. MOS POPS ARE 70 PERCENT ACROSS
ALL BUT THE SOUTH AND HAVE NOT DEVIATED FAR FROM THEM.
FRI...COLD FRONT WILL SHIFT INTO THE NORTHERN BAHAMAS DURING THE
AFTERNOON AND DRY AIR ADVECTION WILL BRING AND END TO RAINFALL
STARTING IN THE NORTH DURING THE MORNING AND SHIFTING TO THE SOUTH
DURING THE AFTERNOON. JET INDUCED ASCENT SHOULD KEEP CONSIDERABLE
CLOUDINESS INTO THE AFTERNOON WITH EVEN SOME VIRGA OCCURRING. THE
COMBINATION OF CLOUD COVER AND COLD ADVECTION WILL KEEP MAX TEMPS
WELL BELOW NORMAL...LOWER TO MID 60S.
FRI NIGHT-SUN...CLEARING AND TURNING MUCH COLDER FRI NIGHT IN THE
WAKE OF THE STRONG FRONT. FALLING TEMPERATURES COMBINING WITH NW
WINDS WILL PRODUCE WIND CHILL READINGS IN THE MID-UPR 20S NORTH OF
INTERSTATE FOUR BY DAYBREAK SATURDAY WITH LOWER 30S ELSEWHERE.
GUIDANCE CURRENTLY SUGGESTING A FEW SPOTS OVER NORTHERNMOST LAKE AND
VOLUSIA COUNTIES WILL TOUCH THE FREEZING MARK WITH MID TO UPR 30S
OVER THE REMAINDER OF THE AREA SOUTH TO LAKE OKEECHOBEE.
HIGH PRESSURE WILL ENVELOP THE AREA DURING THE WEEKEND WITH DRY AND
COOL CONDITIONS AND LIGHT WINDS. RIDGE WILL BECOME RECENTERED OVER
THE WESTERN ATLC EAST OF THE STATE ON SUNDAY PROVIDING WEAK ONSHORE
FLOW AND PLEASANTLY MILDER CONDITIONS.
MON-WED...(PREV DISC) THE REPRIEVE FROM THE COLD LOOKS TO BE SHORT-
LIVED AS BOTH THE GFS/ECMWF INDICATE A STRONG STORM SYSTEM
DEVELOPING OVER THE NRN GOMEX BY DAYBREAK MON...THEN LIFTING UP
THE ERN SEABOARD MON NIGHT. DEPENDING ON HOW QUICKLY THE SYSTEM
PULLS ITSELF TOGETHER...A NEW COLD FRONT COULD PUSH THOUGH THE
CENTRAL PENINSULA TUE/TUE NIGHT...WITH TUE MAX TEMPS FALLING BACK
INTO THE U50S/L60S AND MIN TEMPS BACK INTO THE L/M30S BY DAYBREAK
WED.
&&
.AVIATION...WIDESPREAD MVFR CEILINGS EXPECTED BEHIND COLD FRONT
THROUGH THE NIGHT WITH SOME PERIODS OF IFR IN AREAS OF LIGHT/MODERATE
RAIN.
&&
.MARINE...TONIGHT-FRI...SOUTHWEST WINDS MAY CONTINUE TO PRODUCE
MARGINAL EXERCISE CAUTION CONDITIONS OFFSHORE IN THE SOUTH TONIGHT.
WIND SHIFT TO THE NORTHWEST BEHIND THE FRONT WILL OCCUR ACROSS THE
NORTH TONIGHT AND ALL OF THE WATERS BY EARLY FRI...BUT GUSTY
CONDITIONS ARE NOT EXPECTED UNTIL AFTERNOON...WHEN AN ADVISORY
WILL BE GOING INTO EFFECT.
GUSTY NORTH WINDS SHOULD PERSIST INTO SAT...THEN LIGHT WINDS AND
SLOWLY DECREASING SEAS DURING THE REMAINDER OF THE WEEKEND WITH
HIGH PRESSURE CENTERED DIRECTLY OVER THE REGION. ONSHORE WINDS
SUNDAY WILL VEER AS RIDGE RETREATS FARTHER EWD OVER THE ATLANTIC
BASIN WINDS WILL INCREASE OUT OF THE SOUTH MONDAY AS SYSTEM OVER
THE GULF IS FORECAST TO AFFECT THE AREA.
&&
.FIRE WEATHER...SHOWERS PRECEDING A COLD FRONT WILL MOVE SLOWLY
SOUTHWARD OVER CENTRAL FLORIDA THIS EVENING. THE FRONT WILL CROSS
OVER LATE FRIDAY BRINGING MUCH COOLER AND DRIER CONDITIONS FRIDAY
NIGHT. RAIN SHOWERS AREA LIKELY ACROSS A LARGE AREA ON FRIDAY
IMMEDIATELY AHEAD OF THE FRONTAL PASSAGE. CRITICALLY DRY
CONDITIONS ARE FORECAST FOR INLAND AREAS ON SATURDAY. ANOTHER RAIN
CHANCE IS EXPECTED EARLY NEXT WEEK AHEAD OF YET ANOTHER COLD
FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 50 62 33 57 / 70 40 0 0
MCO 54 62 37 59 / 70 50 0 0
MLB 57 64 36 59 / 60 70 10 0
VRB 60 66 40 60 / 50 70 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH SATURDAY AFTERNOON FOR COASTAL VOLUSIA-INLAND
VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 4 PM FRIDAY TO 10 AM EST SATURDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO
JUPITER INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 1 PM FRIDAY TO 10 AM EST SATURDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...LASCODY
LONG TERM....PENDERGRASTHazardous weather outlook, Jan 29, 4:30 AM EST, 14 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 430 AM EST THU JAN 29 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-292100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 430 AM EST THU JAN 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COLD FRONT WILL MOVE SOUTH FROM THE NORTHERN PENINSULA INTO EAST CENTRAL FLORIDA THIS AFTERNOON. MOST OF THE CONVECTIVE ACTIVITY TODAY AHEAD OF THE FRONT IS EXPECTED TO BE IN THE FORM OF SHOWERS BUT THERE IS A SLIGHT CHANCE FOR A FEW LIGHTNING STORMS TO DEVELOP FROM METRO ORLANDO AND OSCEOLA COUNTY EAST TOWARD BREVARD COUNTY DURING THE MID TO LATE AFTERNOON HOURS. ...WIND AND SEA IMPACT... SOUTHWEST WINDS TO 15 TO 20 KNOTS AND SEAS UP TO 5 TO 6 FEET WELL OFFSHORE ARE EXPECTED THROUGH MID AFTERNOON. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION ON THE OPEN ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HAZARDOUS MARINE CONDITIONS WILL DEVELOP BEHIND THE COLD FRONT FRIDAY AFTERNOON INTO SATURDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED. NEAR FREEZING TEMPERATURES ARE POSSIBLE ACROSS NORTHERN LAKE AND INTERIOR VOLUSIA COUNTY FRIDAY NIGHT. COLD WIND CHILLS INTO THE MID TO UPPER 20S ARE ALSO EXPECTED FRIDAY NIGHT ACROSS PORTIONS OF EAST CENTRAL FLORIDA. A DRY AIR MASS WITH LOW RELATIVE HUMIDITY WILL HEIGHTEN THE FIRE WEATHER CONCERN ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. VOLKMER
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 1:35 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 28 hr |
| Jan 30, 2:36 PM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 17 hr |
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.